# SDR CA130416020

- Difficulty date: April 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 13,358 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 600X68PR
- Condition: Damaged
- Location: Nlg
- Part time: 390 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT VERBALLY REPORTED MINOR VIBRATIONS ORIGINATING FROM THE NLG FOR A PERIOD OF APPROXIMATELY 1 MINUTE FOLLOWING TAKEOFF.  AFTER INVESTIGATION I NOTICED THAT WHILE SPINNING THE NOSE WHEELS I COULD HEAR DEBRIS INSIDE THE TIRES.  AFTER DISASSEMBLING THE NOSE WHEEL, FOUND SEVERAL CHUNKS OF RUBBER THAT WERE MOVING FREELY INSIDE THE TIRE, WHICH WERE UNDOUBTEDLY CAUSING AN IMBALANCE IN THE TIRE ONCE THE NLG LIFTED OFF THE RUNWAY UNTIL THE WHEEL STOPPED ROTATING.
